Alert archive / Colorado / Red Flag Warnings in 2025
Red Flag Warning 29, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 27, 2025, 1:05 AM MDT for 13 counties in Colorado. It took effect at Apr 28, 2025, 10:06 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2025, 1:05 AM MDT (07:05 UTC)
- In effect from
- Apr 28, 2025, 10:06 AM MDT
- Expired
- Apr 28, 2025, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Bent County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 7.1 hours before the alert went out and 361 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5106 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
085 WWUS85 KPUB 270705 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 105 AM MDT Sun Apr 27 2025 COZ224-227>231-234>236-272315- /O.UPG.KPUB.FW.A.0023.250428T1700Z-250429T0200Z/ /O.NEW.KPUB.FW.W.0029.250428T1700Z-250429T0200Z/ /O.CON.KPUB.FW.W.0028.250427T1700Z-250428T0300Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway-Kiowa County Including Eads- Bent County Including Las Animas-Prowers County Including Lamar- 105 AM MDT Sun Apr 27 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 8 PM MDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 224, 227, 228, 229, 230, 231, 234, 235 and 236. * WINDS...On Sunday, southwest 25 to 35 mph with gusts up to 55 mph. On Monday, west-southwest 20 to 30 mph with gusts to 40 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Extreme fire danger is expected. Fires will uncontrollably spread and be very destructive. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-226-272315- /O.CON.KPUB.FW.W.0028.250427T1700Z-250428T0300Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Northern El Paso County Including Monument and Black Forest- 105 AM MDT Sun Apr 27 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 226... * AFFECTED AREA...Fire Weather Zones 221 and 226. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
7 follow-up statements
418 WWUS85 KPUB 270912 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 312 AM MDT Sun Apr 27 2025 COZ224-227>231-234>236-280115- /O.CON.KPUB.FW.W.0028.250427T1700Z-250428T0300Z/ /O.CON.KPUB.FW.W.0029.250428T1700Z-250429T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway-Kiowa County Including Eads- Bent County Including Las Animas-Prowers County Including Lamar- 312 AM MDT Sun Apr 27 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... * AFFECTED AREA...Fire Weather Zones 224, 227, 228, 229, 230, 231, 234, 235 and 236. * WINDS...Southwest 30 to 40 mph with gusts up to 55 mph. The strongest winds today will occur in the San Luis valley * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Extreme fire danger is expected. Fires will uncontrollably spread and be very destructive. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-226-280115- /O.CON.KPUB.FW.W.0028.250427T1700Z-250428T0300Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Northern El Paso County Including Monument and Black Forest- 312 AM MDT Sun Apr 27 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 226... * AFFECTED AREA...Fire Weather Zones 221 and 226. * WINDS...Southwest 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish/Ehr
070 WWUS85 KPUB 272015 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 215 PM MDT Sun Apr 27 2025 COZ224-227>231-234>236-281215- /O.CON.KPUB.FW.W.0028.000000T0000Z-250428T0300Z/ /O.CON.KPUB.FW.W.0029.250428T1700Z-250429T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway-Kiowa County Including Eads- Bent County Including Las Animas-Prowers County Including Lamar- 215 PM MDT Sun Apr 27 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... * AFFECTED AREA...Fire Weather Zones 224, 227, 228, 229, 230, 231, 234, 235 and 236. * WINDS...For today...southwest 25 to 35 mph with gusts up to 55 mph. For Monday, west 15 to 25 with gusts 30 to 40 mph. * RELATIVE HUMIDITY...5 to 10 percent. * IMPACTS...Extreme fire danger is expected. Fires will uncontrollably spread and be very destructive. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-226-280300- /O.CON.KPUB.FW.W.0028.000000T0000Z-250428T0300Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Northern El Paso County Including Monument and Black Forest- 215 PM MDT Sun Apr 27 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 226... * AFFECTED AREA...Fire Weather Zones 221 and 226. * WINDS...South 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
666 WWUS85 KPUB 280248 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 848 PM MDT Sun Apr 27 2025 COZ224-227>231-234>236-281900- /O.EXP.KPUB.FW.W.0028.000000T0000Z-250428T0300Z/ /O.CON.KPUB.FW.W.0029.250428T1700Z-250429T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway-Kiowa County Including Eads- Bent County Including Las Animas-Prowers County Including Lamar- 848 PM MDT Sun Apr 27 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... * AFFECTED AREA...Fire Weather Zones 224, 227, 228, 229, 230, 231, 234, 235 and 236. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-226-280400- /O.EXP.KPUB.FW.W.0028.000000T0000Z-250428T0300Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Northern El Paso County Including Monument and Black Forest- 848 PM MDT Sun Apr 27 2025 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 226... Winds are starting to lessen across the region, as temperatures cool and humidity levels begin to rise. Therefore, the Red Flag Warning for today will be allowed to expire at 9 PM. $$
795 WWUS85 KPUB 280744 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 144 AM MDT Mon Apr 28 2025 COZ224-227>231-234>236-290000- /O.CON.KPUB.FW.W.0029.250428T1700Z-250429T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway-Kiowa County Including Eads- Bent County Including Las Animas-Prowers County Including Lamar- 144 AM MDT Mon Apr 28 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... * AFFECTED AREA...Fire Weather Zones 224, 227, 228, 229, 230, 231, 234, 235 and 236. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
147 WWUS85 KPUB 281606 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1006 AM MDT Mon Apr 28 2025 COZ224-227>231-234>236-290200- /O.EXT.KPUB.FW.W.0029.250428T1606Z-250429T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway-Kiowa County Including Eads- Bent County Including Las Animas-Prowers County Including Lamar- 1006 AM MDT Mon Apr 28 2025 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... * AFFECTED AREA...Fire Weather Zones 224, 227, 228, 229, 230, 231, 234, 235 and 236. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
612 WWUS85 KPUB 282020 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 220 PM MDT Mon Apr 28 2025 COZ224-227>231-234>236-290200- /O.CON.KPUB.FW.W.0029.000000T0000Z-250429T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway-Kiowa County Including Eads- Bent County Including Las Animas-Prowers County Including Lamar- 220 PM MDT Mon Apr 28 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... * AFFECTED AREA...Fire Weather Zones 224, 227, 228, 229, 230, 231, 234, 235 and 236. * WINDS...West 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
305 WWUS85 KPUB 290205 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 805 PM MDT Mon Apr 28 2025 COZ224-227>231-234>236-290315- /O.EXP.KPUB.FW.W.0029.000000T0000Z-250429T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway-Kiowa County Including Eads- Bent County Including Las Animas-Prowers County Including Lamar- 805 PM MDT Mon Apr 28 2025 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, 231, 234, 235, AND 236... The red flag warning which was in effect for parts of the region expired at 8 pm this evening. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 26, 10:47 PM MDT, 2 hours 18 minutes earlier. Its key messages:
- Isolated thunderstorms (one or two strong) possible I-25 corridor and southeast plains this evening.
- Windy and warmer on Sunday, with high fire danger many areas.
- Dry and breezy weather continues into Monday leading to Critical Fire Weather conditions, especially along and south of Hwy 50.
- Unsettled weather for the middle and end of next week.
- Warmer and drier weather into next weekend.
Area forecast discussion, Apr 26, 10:47 PM MDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1047 PM MDT Sat Apr 26 2025 .KEY MESSAGES... - Isolated thunderstorms (one or two strong) possible I-25 corridor and southeast plains this evening. - Windy and warmer on Sunday, with high fire danger many areas. - Dry and breezy weather continues into Monday leading to Critical Fire Weather conditions, especially along and south of Hwy 50. - Unsettled weather for the middle and end of next week. - Warmer and drier weather into next weekend. && .UPDATE... Issued at 804 PM MDT Sat Apr 26 2025 Update to allow Red Flag Warning over the San Luis Valley to expire as scheduled. Relative humidity values have increased across the valley, and winds are expected to continue to weaken now that the sun has set. For this reason, the Red Flag Warning will be allowed to expire as scheduled. && .SHORT TERM /THROUGH SUNDAY/... Issued at 251 PM MDT Sat Apr 26 2025 Low clouds have cleared at most locations as of 2 pm, with just a narrow sliver of stratus left along the KS border in Kiowa/Prowers Counties. Modest instability (CAPE 800-1400 J/KG) has developed on the plains, especially Las Animas/Baca/srn Pueblo Counties, where clouds cleared early. Farther west over the mountains, air mass has dried considerably, and with dewpoints falling off into the teens, it's been tough to generate much convective cloudiness, let alone any actual showers. Winds have increased in the San Luis Valley, and expect Red Flag Conditions here to persist into the evening before winds diminish. For late this afternoon and into the evening, models are in general rather sparse with convection, given lack of any defined upper short wave and weak capping at many locations. A few CAMs suggest some storms may develop along the I-25 corridor 3-6 pm (Pueblo south to Walsenburg), as cap erodes just enough to allow weak surface convergence to pop convection, though storm coverage remains isolated as activity pushes east onto the plains. If storms can develop, low risk of a strong/severe storm given 0-6km shear of 40-50 kts and CAPE near 1000 J/KG. Any convection should fade during the evening with loss of instability, and will end pops by midnight all areas. Suspect we'll see enough of an upslope wind for the reappearance of fog and low clouds at least along I-25 after midnight, especially El Paso County. On Sunday, upper level low lifts northeastward through the Great Basin, while strong mid/upper level jet rotates northward across Colorado. Pattern continues to suggest strong winds and high fire danger across most of southern Colorado as deep mixing develops by afternoon/persisting into the evening. Will upgrade current Fire Weather Watch to a warning, keeping the area the same for now. Still a low risk of high winds (greater than 60 mph) over the San Luis Valley Sunday afternoon, though confidence is too low (less than 30 percent) for any highlight at this point. Low level moisture will get shoved eastward during the day, with dryline mixing eastward past the KS border by late afternoon. Will pull thunderstorm chances from the eastern plains given eastward shift of moisture and SWODY2 shift of severe risk east of the border. Max temps warmer many locations, and 80s will make a return to most of the southeast plains. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Issued at 251 PM MDT Sat Apr 26 2025 Sunday night-Monday night...The Great Basin upper low is progged to spilt and weaken as it translates across the Rockies, keeping southern Colorado in dry westerly flow through the day Monday. Despite cooling from the passing system, there will be likely be enough mixing to support gusty westerly winds of 20 to 40 mph across much of southern Colorado to support critical fire weather conditions once again. With that said, we have issued a Fire Weather Watch for Fire Wx Zones 224...227-231, and 234-236, where fuels are deemed critical. The passing system will also bring chances of showers to mainly the higher terrain along and west of the ContDvd Sunday night and Monday, with an associated passing front across the plains late Monday afternoon and evening possibly leading to a few showers across the Pikes Peak/Palmer Dvd region. Passing system leads to cooler overnight lows in the 30s across the plains, with subfreezing temperatures across the Palmer Dvd, and mainly 20s and 30s across the higher terrain. Tuesday-Saturday...While model data continue to differ on location of passing systems within a broad upper trough developing across the Northern Tier and into the Upper Midwest. Data does supports unsettled weather with at to slightly below seasonal temperatures across the region for the middle and into the end of next week. Best chances of showers and embedded thunderstorms, especially over and near the higher terrain, looks to be Tuesday and again Thursday and Friday. Warmer and drier southwest flow redevelops across the region into early next weekend. && .AVIATION /06Z TAFS THROUGH 06Z MONDAY/... Issued at 1042 PM MDT Sat Apr 26 2025 IFR to LIFR stratus has developed around KLIC to KLAA and points eastward and is easing westward in southeasterly surface flow. Stratus should develop and expand across portions of El Paso and Pueblo counties overnight with KCOS and KPUB still likely to see at least IFR conditions after 07z. Have delayed the onset by an hour or two from previous TAFs. Cigs will be quick to break Sunday morning with VFR conditions returning and strong south to southwest winds gusting up to 35 to 40 kts in the afternoon. KALS will see clear skies and VFR conditions overnight with enhanced southerly winds around 10 kts overnight. Winds will increase from the south to southwest in the morning, with gusts to around 45 kts in the afternoon and the possibility of BLDU restricting visibility at times. Winds will shift out of the west during the evening as gusts drop off some and become lighter overnight. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM to 9 PM MDT Sunday for COZ221-224- 226>231-234>236. Fire Weather Watch from Monday morning through Monday evening for COZ224-227>231-234>236. && UPDATE...EHR SHORT TERM...PETERSEN LONG TERM... AVIATION...KT
Hazardous weather outlook, Apr 26, 7:47 PM MDT, 5 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 747 PM MDT Sat Apr 26 2025 COZ058>089-093>099-280200- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 747 PM MDT Sat Apr 26 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Isolated showers and a few rumbles of thunderstorm will be possible this evening across southeast Colorado. The main risk with thunderstorms will be lightning and brief moderate rainfall before they diminish shortly after sunset. .DAYS TWO THROUGH SEVEN...Sunday through Friday For Sunday, strong gusty southwest winds and low humidity will overspread the entire region. Critical fire weather conditions are expected over a large part of the region during the afternoon and evening. On Monday, critical fire weather conditions will once again be possible over the plains, with the best chance of critical conditions along and south of highway 50. Scattered thunderstorms will be possible Tuesday through Friday across the region, as an unsettled weather pattern lingers over the area. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed the rest of tonight. 31/EHR
Nearby
Red Flag Warnings in Colorado, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.